Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 102, NWS Tallahassee, FL

June 19, 2023Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Jun 19, 2023, 11:02 AM CDT for Walton County, Florida. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2023, 11:02 AM CDT (16:02 UTC)
Expired
Jun 19, 2023, 12:00 PM CDT
In force
58 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 33 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:21 AM CDTTORNADO2 E Four Mile Village, FLMultiple broadcast and social media reports of a tornado near Sandestiin.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1304 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

366 
WFUS52 KTAE 191602
TORTAE
FLC131-191700-
/O.NEW.KTAE.TO.W.0102.230619T1602Z-230619T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1102 AM CDT Mon Jun 19 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southwestern Walton County in the Panhandle of Florida...

* Until noon CDT.
    
* At 1102 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Destin, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Santa Rosa Beach around 1130 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Portland, Port Washington, Gulf Pines, Freeport, Bunker, Grayton
Beach, Blue Mountain Beach, Seagrove Beach, Seaside and Sandestin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3038 8633 3042 8632 3040 8630 3040 8623
      3043 8625 3038 8612 3039 8611 3043 8612
      3044 8616 3048 8614 3048 8620 3050 8620
      3047 8623 3048 8633 3054 8620 3050 8606
      3028 8606 3036 8640 3040 8640
TIME...MOT...LOC 1602Z 264DEG 21KT 3039 8641 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
3 follow-up statements
204 
WWUS52 KTAE 191628
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1128 AM CDT Mon Jun 19 2023

FLC131-191700-
/O.CON.KTAE.TO.W.0102.000000T0000Z-230619T1700Z/
Walton FL-
1128 AM CDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHWESTERN WALTON COUNTY...
    
At 1127 AM CDT, a confirmed tornado was located near Santa Rosa 
Beach, moving east at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Walton County, including the following locations...
Portland, Port Washington, Freeport, Bunker, Grayton Beach, Blue
Mountain Beach, Seagrove Beach and Seaside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3039 8626 3040 8623 3043 8625 3038 8617
      3038 8612 3039 8611 3040 8611 3043 8612
      3044 8616 3047 8613 3048 8614 3048 8620
      3050 8620 3047 8623 3049 8625 3054 8620
      3050 8606 3028 8606 3036 8629 3040 8630
TIME...MOT...LOC 1627Z 268DEG 19KT 3039 8626 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
268 
WWUS52 KTAE 191637
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1137 AM CDT Mon Jun 19 2023

FLC131-191700-
/O.CON.KTAE.TO.W.0102.000000T0000Z-230619T1700Z/
Walton FL-
1137 AM CDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTH
CENTRAL WALTON COUNTY...
    
At 1137 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Santa Rosa Beach, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Santa Rosa Beach, Port Washington, Bunker, Grayton Beach, Blue
Mountain Beach, Seagrove Beach and Seaside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3043 8625 3038 8617 3038 8612 3039 8611
      3040 8611 3043 8612 3044 8616 3047 8613
      3048 8614 3050 8606 3028 8606 3033 8621
      3040 8623
TIME...MOT...LOC 1637Z 264DEG 21KT 3040 8619 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
816 
WWUS52 KTAE 191650
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1150 AM CDT Mon Jun 19 2023

FLC131-191700-
/O.EXP.KTAE.TO.W.0102.000000T0000Z-230619T1700Z/
Walton FL-
1150 AM CDT Mon Jun 19 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL WALTON COUNTY WILL EXPIRE AT
NOON CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3043 8625 3038 8617 3038 8612 3039 8611
      3040 8611 3043 8612 3044 8616 3047 8613
      3048 8614 3050 8606 3028 8606 3033 8621
      3040 8623
TIME...MOT...LOC 1650Z 264DEG 21KT 3041 8611 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 9:41 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 19, 9:41 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1041 AM EDT Mon Jun 19 2023

...New UPDATE...

.UPDATE...
Issued at 1019 AM EDT Mon Jun 19 2023

An upper level low continues to spin in place over the Lower Ohio
River Valley producing northwest flow aloft across the Gulf Coast.
A convectively-induced short wave helped spark an MCS this
morning. This produced a number of wind damage reports, mainly in
the form of downed trees and power lines. That initial convective
line will push east of the area by 15Z or so. Additional upstream
convection is now firing on old outflow boundaries from the FL
Panhandle west across southern Alabama into Mississippi. The 12Z
KTAE sounding showed deep layer moisture with a precipitable water
of 2.01 inches. There was also a steep mid level lapse rate of
over 7 C/km indicating there is also plenty of instability in
place. As the upper low sags southeastward, flow will become more
diffluent and shear will increase to 35-45 knots. All severe modes
are possible today, including supercells which are already evident
on radar over Southern Alabama and Mississippi.

&&

.NEAR TERM...
(Today and tonight)
Issued at 250 AM EDT Mon Jun 19 2023

All eyes this AM are on a large cluster of strong to severe
thunderstorms racing across the Lower MS Valley. This activity has a
history of producing damaging winds, tornadoes, and hail during the
overnight hours and will look to pose similar threats locally to
start off the work week/morning commute. The 6Z HRRR brings this MCS
into SE AL and portions of SW GA around 12-13Z with additional
convection focusing along the FL Panhandle. These two areas of
storms then look to converge along the I-10 corridor while moving
generally east-southeastward later this morning. The main concerns
are strong to damaging winds given the linear and/or bowing nature
of the MCS. Potential impacts are scattered power outages and downed
trees, as we've seen in recent days. Heavy rainfall is also
possible. Frequent lightning is not to be overlooked either.

By the afternoon, convective redevelopment is expected in the wake
of its predecessor and may prove to be just as problematic. This
second wave appears to congeal into an extensive zonally oriented
linear mode through much of North FL that persists into the PM rush
hour, with isolated to scattered storms north of the state line. The
former would renew damaging wind potential, but also pose a heavy
rain/flood threat. Convection should begin waning while pushing into
the Gulf this evening.

The SPC has the entire service area under a Slight Risk (level 2 of
5) for severe weather and if trends continue or escalate with the
ongoing MCS, a Watch cannot be ruled out. A Slight Risk (level 2 of
4) is also in place by the WPC for everywhere but the eastern FL Big
Bend (Marginal, 1 of 4). Instances of flash flooding may occur,
particularly from training storms. Locations with saturated soils
from recent rains and urban, low-lying, and poor-drainage areas are
most vulnerable. Aside from the storminess, expect more warm/muggy
conditions with highs in the mid/upper 80s and lows in the low 70s
(isolated upper 60s).

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 250 AM EDT Mon Jun 19 2023

The upper air pattern is characterized by an omega block across
much of the CONUS and a rex block over the eastern US. An upper
low will sag southward from the Tennessee Valley to central
Georgia and support a surface low pressure area and cold front.
Isolated strong to severe thunderstorms are once again possible
each day, with hail and strong winds as the main threats. SPC has
a marginal risk for severe thunderstorms each day. Not much change
really from the past few days just a slightly lower threat level.
Heavy rainfall also continues to be a concern with WPC outlooking
at least a marginal to slight risk for excessive rainfall each
day. Rain chances Tuesday will be highest along and south of the
front (70-90%) then high chances (80-90) everywhere Wednesday as
the upper low is just about sitting over the area. The heaviest
rainfall day of this period will be Wednesday. Highs will be
around 90 degrees Tuesday then mid/upper 80s Wednesday as abundant
cloud cover and widespread rainfall temper highs a little.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 250 AM EDT Mon Jun 19 2023

The blocking patterns across the CONUS will finally begin to break
down in the long term period. The upper low entrenched in the
southeast US finally exits stage north as the associated rex block
breaks down and upper ridging is allowed to move northward towards
the Red River by Tuesday. Though the upper low kicks out, we will
remain under the influence of the upper trough with embedded
shortwaves through the period. This will keep the moist
trajectories from the Gulf and thus the elevated rain and
thunderstorm chances will continue. In fact, rain chances of
60-90% are expected each day. Though severe weather risk will be
low, the flooding risk is elevated as repeated rounds of heavy
rainfall will continue through the weekend. There appears to
possibly be some slight reprieve in the high rain chances and
flooding concerns towards next week as the southwest ridge builds
towards the southeast US.

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EDT Mon Jun 19 2023

Adjusted TAFs to acct for ongoing convection across the Wiregrass,
western FL Panhandle, parts of SW GA. Leaned on the 8Z HRRR for
timing of thunder at the terminals. Bottom line: all sites are
expected to be impacted by scattered t-storms, capable of strong
to severe gusts today. Convection looks to persist longer and
deeper into the afternoon along the I-10 corridor before waning
around 0Z or up to a couple hrs after. Southwest winds prevail
(breezy at times) with MVFR-IFR cigs late tonight at TLH/VLD/ABY.

&&

.MARINE...
Issued at 250 AM EDT Mon Jun 19 2023

The continued parade of high chances for showers and
thunderstorms, some severe featuring hail, strong winds, frequent
lightning and waterspouts, is expected to continue through the
next several days. Persistent southwesterly winds are expected as
well, with some strengthening in the nearshore waters today so
cautionary conditions are anticipated. Also, locally higher winds
and seas will occur in and around heavier showers and storms which
will make boating conditions suddenly difficult.

&&

.FIRE WEATHER...
Issued at 250 AM EDT Mon Jun 19 2023

A continued wet/stormy pattern precludes fire concerns outside of
gusty/erratic winds and frequent lightning from scattered to
numerous showers and thunderstorms (some strong to severe).
Widespread wetting rains are likely into mid-week. Lastly, high
dispersions are forecast across the Wiregrass Region on Tuesday
afternoon.

&&

.HYDROLOGY...
Issued at 250 AM EDT Mon Jun 19 2023

No real change in the wet pattern for the next week. Forecast
rainfall amounts are on the order of 4 to 6 inches, with 6 to 8
inches along the nature coast and southeast Florida Big Bend.
These forecast amounts have been fairly consistent over the past
few model runs but could change depending on the eventual
evolution of synoptic scale features. This will keep flooding
concerns firmly in tact through the week, especially in areas that
have received recent heavy rainfall, including areas of southwest
georgia, southeast Alabama, and the eastern Florida Big Bend.

Concerning area rivers, more rivers are forecast to reach or are
in action stage, including the Fenholloway, Ochlockonee,
Ichawaynochaway, Flint, Choctawhatchee, Pea, Apalachicola, and
Aucilla rivers. Aucilla at Lamont is forecast to just reach minor
flood stage wednesday then slowly fall.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   86  71  88  71 /  70  70  80  70
Panama City   85  74  87  73 /  70  70  70  80
Dothan        85  70  88  69 /  80  40  60  70
Albany        86  71  87  69 /  80  50  70  70
Valdosta      89  69  86  70 /  70  80  80  70
Cross City    88  73  85  71 /  60  80  90  80
Apalachicola  86  77  85  74 /  60  80  80  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...IG3
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...IG3
MARINE...Scholl
FIRE WEATHER...IG3
HYDROLOGY...Scholl

In the hours before

Local storm report, Jun 19, 10:39 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1139 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     Tstm Wnd Dmg     Bainbridge              30.91N 84.58W
06/19/2023                   Decatur            GA   911 Call Center

            Reports of many trees down across Decatur
            county.

&&

EB
Local storm report, Jun 19, 10:40 AM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1140 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Tstm Wnd Dmg     Cairo                   30.88N 84.21W
06/19/2023                   Grady              GA   911 Call Center

            Reports of Many trees down across Grady
            County.

&&

EB
Local storm report, Jun 19, 10:42 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1142 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Tstm Wnd Dmg     2 WNW Thomasville       30.85N 84.01W
06/19/2023                   Thomas             GA   911 Call Center

            Tree across roadway at the intersection of
            Highway 84 and Cairo Rd in Thomas County
            Georgia.

&&

EB
Local storm report, Jun 19, 10:43 AM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1143 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     Tstm Wnd Dmg     5 N Metcalf             30.77N 83.99W
06/19/2023                   Thomas             GA   911 Call Center

            Tree down at the intersection of Metcalf
            road and Magnolia road in Thomas County
            Georgia.

&&

EB
Local storm report, Jun 19, 10:46 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1146 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     Tstm Wnd Dmg     4 NW Empress            30.71N 83.61W
06/19/2023                   Brooks             GA   911 Call Center

            Tree down at the intersection of Greenville
            Highway and Hickory Head road in Brooks
            County Georgia.

&&

EB
Local storm report, Jun 19, 10:48 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1148 AM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Tstm Wnd Dmg     1 NNW Quitman           30.80N 83.57W
06/19/2023                   Brooks             GA   911 Call Center

            Tree down at the intersection of Webster
            Road and Cortland Avenue in Brooks County
            Georgia.

&&

EB

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:19 AM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days
Jun 19, 6:22 AM CDTSpecial Weather StatementTAEWalton23 min
Jun 19, 6:25 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington65 min
Jun 19, 6:33 AM CDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington42 min
Jun 19, 7:16 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington44 min
Jun 19, 7:17 AM CDTSevere Thunderstorm WarningTAEJackson58 min
Jun 19, 8:02 AM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla58 min
Jun 19, 8:57 AM CDTSevere Thunderstorm WarningTAEJefferson, Madison63 min
Jun 19, 9:00 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty, Washington3 hr
Jun 19, 9:05 AM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla25 min
Jun 19, 10:28 AM CDTSpecial Marine WarningTAE2 hr
Jun 19, 10:30 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington60 min
Jun 19, 10:57 AM CDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla48 min
Jun 19, 11:12 AM CDTSevere Thunderstorm WarningTAEJackson27 min
Jun 19, 11:13 AM CDTSpecial Marine WarningTAE62 min
Jun 19, 11:33 AM CDTFlash Flood WarningTAEWalton105 min
Jun 19, 11:39 AM CDTRiver Flood WarningTAEGadsden, Leon67 hr
Jun 19, 11:39 AM CDTSpecial Marine WarningTAE96 min
Jun 19, 11:52 AM CDTSpecial Marine WarningTAE113 min
Jun 19, 12:07 PM CDTSpecial Marine WarningTAE2 hr
Jun 19, 1:17 PM CDTSpecial Marine WarningTAE3 hr
Jun 19, 1:33 PM CDTTornado WarningTAEFranklin, Gulf57 min
Jun 19, 1:34 PM CDTSpecial Marine WarningTAE35 min
Jun 19, 1:53 PM CDTAreal Flood AdvisoryTAEBay112 min
Jun 19, 2:27 PM CDTSpecial Marine WarningTAE2 hr
Jun 19, 2:41 PM CDTSpecial Marine WarningTAE3 hr
Jun 19, 3:21 PM CDTSpecial Weather StatementTAEWalton24 min
Jun 19, 3:59 PM CDTSpecial Weather StatementTAEWashington31 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.